Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2008, Article ID 790530, 19 pages
http://dx.doi.org/10.1155/2008/790530
Research Article

On Minimal Realizations and Minimal Partial Realizations of Linear Time-Invariant Systems Subject to Point Incommensurate Delays

Department of Electricity and Electronics, Institute for Research and Development of Processes, Campus of Leioa (Bizkaia), Apartado 644, 48080 Bilbao, Spain

Received 1 June 2007; Revised 22 November 2007; Accepted 28 November 2007

Academic Editor: Giuseppe Rega

Copyright © 2008 M. De la Sen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. De la Sen, “On Minimal Realizations and Minimal Partial Realizations of Linear Time-Invariant Systems Subject to Point Incommensurate Delays,” Mathematical Problems in Engineering, vol. 2008, Article ID 790530, 19 pages, 2008. https://doi.org/10.1155/2008/790530.